# SDR EVCA201806141

- Difficulty date: June 13, 2018
- Submitted: June 14, 2018
- Operation: Air carrier
- Aircraft: N447AE
- Make and model: Bell 206L-4
- Aircraft serial: 52454
- Aircraft time: 2,424 hours, 9,325 cycles
- System (JASC): 2422 · AC Inverter
- Part: Inverter
- Part number: MD50
- Part serial: J1310526
- Condition: Odor
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: A, B
- Precautionary procedure: A

## Discrepancy

CREW REPORTED DURING FLIGHT A QUICK FLASH OF LIGHT. QUOTING WRITTEN DISCREPANCY: SOFTBALL SIZE YELLOW FLAME EMITTED FROM UNDER MONITOR SHELF JUST BEHIND PILOT SEAT WITH MELTED PLASTIC SMELL. AMT DISCOVERED NO SIGN OF FLAME OR ELECTRICAL ISSUES. INSPECTED INVERTER, WIRING AND POWER STRIP. ALL WORKED AS REQUIRED. AMT DID NOTE THAT INVERTER DID SMELL OF BURNT ELECTRICAL ODOR. INVERTER WAS REPLACED. OPERATIONAL CHECK WAS COMPLETED. NO DEFECTS NOTED
